# SDR ASOA2013021403015

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft time: 24,736 hours, 17,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON THE RIGHT INBD SIDE AT FS 250 JUST FWD OF FS364.00 IS CORRODED.  REMOVED CORRODED SEAT TRACK & INSTALLED TRACK IAW SRM 53-00-49-400-801.
